Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 42876, 16 pages
http://dx.doi.org/10.1155/DDNS/2006/42876

Constructing chaotic transformations with closed functional forms

School of Humanities and Social Sciences, Nanyang Technological University, Nanyang Avenue, Singapore 639798

Received 25 May 2006; Accepted 6 June 2006

Copyright © 2006 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. K. Diakonos, D. Pingel, and P. Schmelcher, “A stochastic approach to the construction of one-dimensional chaotic maps with prescribed statistical properties,” Physics Letters. A, vol. 264, no. 2-3, pp. 162–170, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Grossmann and S. Thomae, “Invariant distributions and stationary correlation functions of one-dimensional discrete processes,” Zeitschrift für Naturforschung, vol. 32a, no. 12, pp. 1353–1363, 1977. View at Google Scholar · View at MathSciNet
  3. G. Gyögyi and P. Szépfalusy, “Complete chaotic 1-d maps Z,” Physica B: Condensed Matter, vol. 55, pp. 179–186, 1984. View at Google Scholar
  4. P. C. Hemmer, “The exact invariant density for a cusp-shaped return map,” Journal of Physics. A: Mathematical and General, vol. 17, no. 5, pp. L247–L249, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Huang, “Characterizing chaotic processes that generate uniform invariant density,” Chaos, Solitons and Fractals, vol. 25, no. 2, pp. 449–460, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Huang, “Constructing an opposite map to a specified chaotic map,” Nonlinearity, vol. 18, no. 3, pp. 1375–1391, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Huang, “Constructing complete chaotic maps with reciprocal structures,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 357–372, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Huang, “On complete chaotic maps with tent-map-like structures,” Chaos, Solitons and Fractals, vol. 24, no. 1, pp. 287–299, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Koga, “The inverse problem of Frobenius-Perron equations in 1D difference systems. 1D map idealization,” Progress of Theoretical Physics, vol. 86, no. 5, pp. 991–1002, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Pingel, P. Schmelcher, and F. K. Diakonos, “Theory and examples of the inverse Frobenius-Perron problem for complete chaotic maps,” Chaos, vol. 9, no. 2, pp. 357–366, 1999. View at Publisher · View at Google Scholar · View at PubMed · View at Zentralblatt MATH · View at MathSciNet
  11. M. Thaler, “The invariant densities for maps modeling intermittency,” Journal of Statistical Physics, vol. 79, no. 3-4, pp. 739–741, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet